MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1160
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a system implant procedure.During the procedure, it was discovered that the set screw of the pacemaker was stripped, making the device unusable.The pacemaker was not used and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of lead could not be connected due to the setscrew being stripped could not be confirmed.Analysis revealed the setscrew was not returned for analysis.Then the device header was broken off and damaged by the physician.For these two reasons the setscrew problem cannot be analyzed to determine the cause of the setscrew problems experienced in the field.

Brand Name
ENDURITY SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22902322
Report Number2017865-2025-98736
Device Sequence Number8018377
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public(01)05414734507042(10)P000204343(17)251231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberPM1160
Device Lot NumberP000204343
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer11/06/2025
03/25/2026
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/06/2025
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown